Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hitman87

Stopped with B5, stressed out alot

Recommended Posts

A couple of months ago I decided to stop with Accutane and start with B5 because my appetite was gone again. My new B5 regime started in october consisting of the following elements:

2x 550mg Vitamin B5

2x fish oil cap

1x mulitvitamin

I sticked to this regime until the first week of December. I didn't notice any increase in appetite so i figured I would also stop with the B5 regime hoping I would feel like eating again. Barely one week after I stopped I started to retch every morning during and even before breakfast. I couldn't keep my food in. Even the thought of food made me retch. Now weeks later, weeks of any pills or meds whatsoever, i still have this problem.

I've been to the doctor and got my blood checked. Everything seems perfect there. Also, I got some stomach pills (in case the problem was related to the stomach). Well I can tell you it wasn't.

The feeling I now have day and night is like a ball thats stuck in my throat. Like someone has his hands round my throat. During the day, the feeling gets less intense and I can eat something. Still with difficulty, but hey, I get some food in.

The doctor thinks its stress related. I don't know. It might be. Since september I have a new study which has been pretty stressfull so far. But why on earth did the feeling of "no appetite" turn into "retch every morning". And barely after I stopped with all vitamins, pills, meds whatever?

Can this be related? And more important, what can I do about it? It's keeping me from going to school many times and I feel like I don't know what exactly is causing this daily drama?!

Share this post


Link to post
Share on other sites
A couple of months ago I decided to stop with Accutane and start with B5 because my appetite was gone again. My new B5 regime started in october consisting of the following elements:

2x 550mg Vitamin B5

2x fish oil cap

1x mulitvitamin

I sticked to this regime until the first week of December. I didn't notice any increase in appetite so i figured I would also stop with the B5 regime hoping I would feel like eating again. Barely one week after I stopped I started to retch every morning during and even before breakfast. I couldn't keep my food in. Even the thought of food made me retch. Now weeks later, weeks of any pills or meds whatsoever, i still have this problem.

I've been to the doctor and got my blood checked. Everything seems perfect there. Also, I got some stomach pills (in case the problem was related to the stomach). Well I can tell you it wasn't.

The feeling I now have day and night is like a ball thats stuck in my throat. Like someone has his hands round my throat. During the day, the feeling gets less intense and I can eat something. Still with difficulty, but hey, I get some food in.

The doctor thinks its stress related. I don't know. It might be. Since september I have a new study which has been pretty stressfull so far. But why on earth did the feeling of "no appetite" turn into "retch every morning". And barely after I stopped with all vitamins, pills, meds whatever?

Can this be related? And more important, what can I do about it? It's keeping me from going to school many times and I feel like I don't know what exactly is causing this daily drama?!

i have had a similar thing happen to me, and the answer is stress i believe.

ALthough it may not be exactly what i had, what i think is happening is that for whatever reason, you calcium levels are low, Have you cut out dairy??? so your parathyroid gland is working extra hard or not working at all to try and tell your kidney to release calcitonin(made from vitamin d), to either absorb more calcium from the intestinal tract or release it from bones or teeth.

This could either be because you arent getting enough calcium or you arent getting enough magnesium or you arent getting enough vitamin d, or all of the above. my advice woul be to mega dose on vitamin d at about 10,000 iu for a week, on the third day start taking calcium citrate 100% rda, then after three more days add magnesium citrate 400mg try natural calm.

then after the first week start dropping the doses and after about two -three weeks you will start feeling normal- you will feel better after the first week though.

go ahead and double check these claims, i dont expect you to take my word for it, look up the function of the parathyroid gland and serum calcium levels, then look up calcitonin function.

P.S. tell you doctor he's an ametuer. HAHA!!!

Share this post


Link to post
Share on other sites
A couple of months ago I decided to stop with Accutane and start with B5 because my appetite was gone again. My new B5 regime started in october consisting of the following elements:

2x 550mg Vitamin B5

2x fish oil cap

1x mulitvitamin

I sticked to this regime until the first week of December. I didn't notice any increase in appetite so i figured I would also stop with the B5 regime hoping I would feel like eating again. Barely one week after I stopped I started to retch every morning during and even before breakfast. I couldn't keep my food in. Even the thought of food made me retch. Now weeks later, weeks of any pills or meds whatsoever, i still have this problem.

I've been to the doctor and got my blood checked. Everything seems perfect there. Also, I got some stomach pills (in case the problem was related to the stomach). Well I can tell you it wasn't.

The feeling I now have day and night is like a ball thats stuck in my throat. Like someone has his hands round my throat. During the day, the feeling gets less intense and I can eat something. Still with difficulty, but hey, I get some food in.

The doctor thinks its stress related. I don't know. It might be. Since september I have a new study which has been pretty stressfull so far. But why on earth did the feeling of "no appetite" turn into "retch every morning". And barely after I stopped with all vitamins, pills, meds whatever?

Can this be related? And more important, what can I do about it? It's keeping me from going to school many times and I feel like I don't know what exactly is causing this daily drama?!

If I had to guess, it's not the B5, for three reasons.

1) 1.1 grams isn't that much and any extra will get flushed out of you.

2) B5 aids in metabolism, and most side effects that i've read about from megadosing (which you aren't really even doing) deal with people feeling more hungry than usual because of the increased metabolism. You're reduced appetite is the opposite of this.

3) B-Vitamins and B5 are stress reducing vitamins, so unless you have an absorption problem (IR maybe taking the B5's and the multivitamins at the same time cause your body to compete for specific B-vitamins therefore leaving you with a deficiency in a few) they should actually be helping you with stress.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×